Facebook Pixel

I havent seen my period

By February 18, 2017 - 2:53pm
Rate This

I and my bf had sex so i took postinor 2 few hours after d intercourse, and the next day i took postinior 2 after 24hours and now my period is one week late am i pregnant

Add a Comment2 Comments


Dear Princess3196,

Thanks for your question today.

No one can tell you over the internet if you are pregnant. We can only provide information. Side effects of emergency contraception may include nausea, lower abdominal pain, fatigue, headache, dizziness and breast tenderness. Not all women get these side effects. Some women may have a heavier or lighter next period or a period that is early or late. It's recommended if you don’t get your period within a week or two of its expected date - a pregnancy test may be necessary although the risk is low.


February 18, 2017 - 5:30pm
(reply to Helena)

Thanks helena

February 19, 2017 - 12:56pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!